Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 286, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2015, 4:14 PM CST for Haskell County, Muskogee County, Pittsburg County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 5, 2015, 4:14 PM CST (22:14 UTC)
- Expired
- Nov 5, 2015, 4:45 PM CST
- In force
- 31 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Muskogee County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 104 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 12:06 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 541 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
159
WUUS54 KTSA 052214
SVRTSA
OKC061-101-121-052245-
/O.NEW.KTSA.SV.W.0286.151105T2214Z-151105T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
414 PM CST THU NOV 5 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTH CENTRAL MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHWESTERN HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 445 PM CST
* AT 414 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
ARROWHEAD STATE PARK...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
QUINTON... PORUM...
CROWDER... WHITEFIELD...
KINTA... CANADIAN...
INDIANOLA... ENTERPRISE...
ARROWHEAD STATE PARK... BLOCKER...
FEATHERSTON... LEWISVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3519 9572 3521 9568 3522 9568 3525 9561
3524 9560 3523 9562 3522 9561 3522 9560
3525 9557 3526 9551 3529 9551 3530 9544
3533 9540 3533 9539 3529 9535 3535 9535
3539 9526 3512 9522 3494 9574 3518 9578
TIME...MOT...LOC 2214Z 240DEG 48KT 3511 9561
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
491
WWUS54 KTSA 052229
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
429 PM CST THU NOV 5 2015
OKC061-101-121-052245-
/O.CON.KTSA.SV.W.0286.000000T0000Z-151105T2245Z/
PITTSBURG OK-MUSKOGEE OK-HASKELL OK-
429 PM CST THU NOV 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR NORTHEASTERN PITTSBURG...SOUTH CENTRAL MUSKOGEE AND SOUTHWESTERN
HASKELL COUNTIES...
AT 429 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER ENTERPRISE...
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
QUINTON... PORUM...
CROWDER... WHITEFIELD...
KINTA... CANADIAN...
ENTERPRISE... ARROWHEAD STATE PARK...
BLOCKER... FEATHERSTON...
LEWISVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3525 9561 3524 9560 3522 9561 3522 9560
3525 9557 3526 9551 3529 9551 3530 9544
3533 9540 3533 9539 3529 9535 3535 9535
3539 9526 3512 9522 3494 9574 3507 9576
3518 9562 3520 9564
TIME...MOT...LOC 2229Z 240DEG 48KT 3521 9539
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 2:10 PM CST, 2 hours 4 minutes earlier.
Area forecast discussion, Nov 5, 2:10 PM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 210 PM CST THU NOV 5 2015 .DISCUSSION... Pacific front/dryline is marching east across OK as I type. Broken band of strong to severe storms ahead of the front will slide east across eastern OK and eventually into western AR this afternoon and into the evening. Given strengthening kinematic fields near the basal portion of the ejecting shortwave trough...deep layer shear will be more than sufficient for storms to rotate. Looks like convective mode will be a mix of linear and cellular with some bowing segments...suggesting a low tornado potential along with the wind/hail threat. The greatest potential will likely be near and south of I-40 where the better instability will lie. The activity should clear out of the forecast area for the most part by midnight...at which time the polar front will sweep southeast across the region...setting up for a cooler end to the week. A reinforcing frontal boundary will push thru early Saturday...which may keep lows from dropping below freezing Saturday morning. That will not be the case on Sunday morning...with the surface ridge axis setting overhead. A freeze is looking more likely at this time...especially at the typical cold valley locations (like BVO and FYV). Another deep western trough is expected to evolve early next week and will eventually slide into the Plains later on in the week. The two main medium range numerical models continue to disagree considerably with the details and thus confidence with timing is low. For now...will introduce pops Tues night and continue them thru Wed night. At some point pops will be increased when the timing and other details regarding this next upper system become better resolved. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 49 65 41 62 / 20 0 0 0 FSM 56 69 47 65 / 90 0 10 10 MLC 53 68 45 63 / 60 0 0 10 BVO 45 64 36 62 / 20 0 0 0 FYV 51 64 36 60 / 90 0 0 0 BYV 51 63 38 59 / 90 0 0 0 MKO 51 67 42 63 / 50 0 0 0 MIO 47 62 38 60 / 50 0 0 0 F10 51 66 43 62 / 30 0 0 0 HHW 55 71 50 67 / 90 10 10 10 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Nov 5, 1:04 PM CST, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 104 PM CST THU NOV 5 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061145- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 104 PM CST THU NOV 5 2015 ...ELEVATED POTENTIAL FOR SEVERE STORMS THIS AFTERNOON AND EVENING... ...TORNADO WATCH IN EFFECT UNTIL 8PM ACROSS ALL OF EASTERN OKLAHOMA... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS AFTERNOON AND EVENING. HEAVY RAIN. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS AFTERNOON AND EVENING. DISCUSSION... THUNDERSTORMS WILL CONTINUE TO DEVELOP NEAR THE DRY LINE ACROSS CENTRAL OKLAHOMA...AND SPREAD TOWARD THE NORTHEAST THROUGH THE AFTERNOON...AND INTO SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS THIS EVENING. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND HAIL POSSIBLE. INSTABILITY REMAINS MARGINAL...BUT STRONG DEEP LAYER SHEAR COULD CAUSE A COUPLE OF THE STORMS TO ROTATE AND PRODUCE A TORNADO OR TWO. A LIMITED TORNADO THREAT EXISTS ACROSS ALL THE FORECAST AREA...HOWEVER THE BEST CHANCE WILL BE ACROSS THE SOUTHEAST. LOCALLY HEAVY RAINFALL COULD ALSO BECOME A CONCERN...MAINLY ACROSS SOUTHEAST OKLAHOMA AND INTO WESTERN ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COOLER AND DRIER AIR MASS WILL SPREAD INTO THE REGION FOR THIS WEEKEND...WITH FREEZING TEMPERATURES POSSIBLE SUNDAY MORNING ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. 16
In the hours before
Special weather statement, Nov 5, 1:30 PM CST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CST THU NOV 5 2015
OKZ056-057-052000-
CRAIG OK-NOWATA OK-
130 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NOWATA AND NORTHERN CRAIG
COUNTIES UNTIL 200 PM CST...
AT 130 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF EDNA TO 6 MILES EAST OF
DELAWARE...AND MOVING NORTHEAST AT 60 MPH.
WINDS TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
WELCH... PYRAMID CORNERS...
HOLLOW... CENTRAILIA...
CENTRALIA...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.
LAT...LON 3699 9504 3695 9502 3682 9508 3665 9560
3700 9549 3700 9501
TIME...MOT...LOC 1930Z 244DEG 52KT 3698 9546 3675 9553Special weather statement, Nov 5, 1:35 PM CST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
135 PM CST THU NOV 5 2015
OKZ055-060-061-052000-
ROGERS OK-TULSA OK-WASHINGTON OK-
135 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...SOUTH
CENTRAL WASHINGTON AND NORTHEASTERN TULSA COUNTIES UNTIL 200 PM
CST...
AT 135 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
COLLINSVILLE...MOVING NORTHEAST AT 60 MPH.
WINDS TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLAREMORE... OWASSO...
SKIATOOK... COLLINSVILLE...
SPERRY... OOLOGAH...
TALALA... VERA...
TURLEY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 251 AND 254.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.
LAT...LON 3632 9551 3624 9595 3636 9600 3640 9600
3657 9562
TIME...MOT...LOC 1935Z 244DEG 52KT 3635 9590Special weather statement, Nov 5, 2:05 PM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
205 PM CST THU NOV 5 2015
OKZ065-052030-
OKFUSKEE OK-
205 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKFUSKEE COUNTY UNTIL 230
PM CST...
AT 205 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
CROMWELL...MOVING NORTHEAST AT 50 MPH.
WINDS TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKEMAH... OKFUSKEE...
BOLEY... BEARDEN...
CASTLE... CLEARVIEW...
PHAROAH... MASON...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND
230.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.
LAT...LON 3564 9625 3564 9621 3560 9619 3556 9619
3555 9616 3539 9609 3529 9633 3529 9644
3546 9644 3546 9647 3543 9650 3543 9652
3546 9654 3544 9657 3541 9654 3539 9654
3540 9657 3543 9660
TIME...MOT...LOC 2005Z 237DEG 42KT 3540 9648Special weather statement, Nov 5, 2:09 PM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 209 PM CST THU NOV 5 2015 OKZ056-057-061-052030- ROGERS OK-CRAIG OK-NOWATA OK- 209 PM CST THU NOV 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGERS... SOUTHEASTERN NOWATA AND SOUTHERN CRAIG COUNTIES UNTIL 230 PM CST... AT 209 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF NEW ALLUWE...MOVING NORTHEAST AT 65 MPH. WINDS TO 45 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... VINITA... CHELSEA... NEW ALLUWE... WHITE OAK... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 287 AND 288. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN OKLAHOMA. LAT...LON 3651 9541 3666 9553 3684 9518 3667 9507 TIME...MOT...LOC 2009Z 238DEG 55KT 3664 9538
Special weather statement, Nov 5, 3:18 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 318 PM CST THU NOV 5 2015 OKZ061-062-067-052145- ROGERS OK-WAGONER OK-MAYES OK- 318 PM CST THU NOV 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAYES...SOUTHEASTERN ROGERS AND NORTHWESTERN WAGONER COUNTIES UNTIL 345 PM CST... AT 316 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER ONETA...MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... EAST BROKEN ARROW... OWETA... INOLA... ONETA... MAZIE... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN OKLAHOMA. LAT...LON 3593 9572 3607 9576 3629 9544 3608 9534 TIME...MOT...LOC 2116Z 234DEG 41KT 3601 9570
Special weather statement, Nov 5, 3:36 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 336 PM CST THU NOV 5 2015 OKZ061-062-052200- ROGERS OK-MAYES OK- 336 PM CST THU NOV 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR MAYES AND SOUTH EAST ROGERS COUNTIES UNTIL 400 PM CST... AT 335 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF CHOUTEAU...MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... PRYOR CREEK... CHOUTEAU... INOLA... LOCUST GROVE... SALINA... LANGLEY... SPAVINAW... DISNEY... HOOT OWL... SPAVINAW STATE PARK... SPORTSMEN ACRES COMMUNITY... ROSE... CHEROKEE STATE PARK... STRANG... SNOWDALE STATE PARK... MAZIE... MURPHY... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN OKLAHOMA. LAT...LON 3648 9501 3621 9501 3607 9533 3618 9554 TIME...MOT...LOC 2135Z 240DEG 48KT 3615 9540
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 10:36 AM CST | Special Weather Statement | TSA | Pawnee | 39 min |
| Nov 5, 10:54 AM CST | Special Weather Statement | TSA | Pawnee | 36 min |
| Nov 5, 11:16 AM CST | Special Weather Statement | TSA | Osage | 44 min |
| Nov 5, 11:28 AM CST | Severe Thunderstorm Warning | TSA | Osage, Washington | 32 min |
| Nov 5, 11:45 AM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 45 min |
| Nov 5, 12:08 PM CST | Special Weather Statement | TSA | Pawnee | 52 min |
| Nov 5, 12:29 PM CST | Special Weather Statement | TSA | Nowata | 16 min |
| Nov 5, 12:43 PM CST | Special Weather Statement | TSA | Washington | 32 min |
| Nov 5, 12:52 PM CST | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Rogers, Washington | 38 min |
| Nov 5, 1:17 PM CST | Special Weather Statement | TSA | Creek | 43 min |
| Nov 5, 1:30 PM CST | Special Weather Statement | TSA | Craig | 30 min |
| Nov 5, 1:35 PM CST | Special Weather Statement | TSA | Rogers | 25 min |
| Nov 5, 2:05 PM CST | Special Weather Statement | TSA | Okfuskee | 25 min |
| Nov 5, 2:09 PM CST | Special Weather Statement | TSA | Craig | 21 min |
| Nov 5, 2:20 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 25 min |
| Nov 5, 2:28 PM CST | Tornado Warning | TSA | Okfuskee, Okmulgee | 32 min |
| Nov 5, 2:39 PM CST | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 36 min |
| Nov 5, 2:44 PM CST | Tornado Warning | TSA | Muskogee, Okfuskee, Okmulgee | 31 min |
| Nov 5, 2:59 PM CST | Tornado Warning | TSA | Muskogee, Okmulgee, Wagoner | 18 min |
| Nov 5, 3:06 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 54 min |
| Nov 5, 3:18 PM CST | Special Weather Statement | TSA | Wagoner | 27 min |
| Nov 5, 3:36 PM CST | Special Weather Statement | TSA | Mayes | 24 min |
| Nov 5, 3:42 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 48 min |
| Nov 5, 3:52 PM CST | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 23 min |
| Nov 5, 4:18 PM CST | Special Weather Statement | TSA | Delaware | 42 min |
| Nov 5, 4:21 PM CST | Special Weather Statement | TSA | Adair | 24 min |
| Nov 5, 4:35 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 25 min |
| Nov 5, 4:40 PM CST | Severe Thunderstorm Warning | TSA | Adair, Delaware | 35 min |
| Nov 5, 4:46 PM CST | Special Weather Statement | TSA | Haskell, Sequoyah | 29 min |
| Nov 5, 4:56 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 34 min |
| Nov 5, 5:28 PM CST | Severe Thunderstorm Warning | TSA | Adair, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 47 min |
| Nov 5, 5:50 PM CST | Special Weather Statement | TSA | Choctaw, Pushmataha | 40 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.